MathSciNet Relay Station
MathSciNet bibliographic data
MR2357325 (2009d:18015b) 18E10 (14D20)
Joyce, Dominic Configurations in abelian categories. IV. Invariants and changing stability conditions. Adv. Math. 217 (2008), no. 1, 125–204.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement